# SDR SWAA086211

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 57,082 hours, 50,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CABIN CENTER EMERGENCY EXIT SIGN LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
